# SDR ASAA2019062829860

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,095 hours, 12,084 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. EXTINGUISHED DURING MASTER CAUTION RESET PER QRH 2.22. GROUNDED - YES. PERFORMED FIM TASK 21-61 TASK 801 CBN TEMP CONTROLLER BITE PROC. VERIFIED & RESET. NO FAULT NOTED.
